MathSciNet Relay Station
MathSciNet bibliographic data
MR2192642 37F45 (37B45 37F50)
Devaney, Robert L.; Jarque, Xavier; Rocha, Mónica Moreno Indecomposable continua and Misiurewicz points in exponential dynamics. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 15 (2005), no. 10, 3281–3293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement